Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


All communities will be placed in read-only mode (you will be able to see and search for posts but not start or reply to discussions) as we conduct maintenance. We will make another announcement when posting is re-opened. Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

Includes Expert Content
mrdevon25 posted:
please help...i go to the dr and they say its anxiety but iv felt like this for a month and its getting worse. iv taken medicine but tht seems to make it even worst. i feel like im going insane, i cant explain it.. but my perception is weird i feel like i cant think and everything just feels horriblre something is wrong with my head. i dont know what i should do.. this feeling first started when i made the worst decision in my life and smoked weed. is there anybody who feels like this or any1 who feels like they can help.
Was this Helpful?
0 of 0 found this helpful
Patricia Farrell, PhD responded:
Smoking marijuana can have a number of side effects because there is often additional ingredients in the product about which you may not know. Also, marijuana affects the central nervous system and it can result in many problems such as you are currently experiencing. It takes a bit of time for this to pass because the chemical ingredient in marijuana is stored in your body fat and is released over a period of time. For this reason, although you may not have smoked recently, you may still be experiencing the residual effects put down when you 1st smoked.

I don't know whether or not you told your doctor that you had smoked marijuana but I believe you need to indicate this because it may be what is causing your current anxiety and your perceptual problems. You and your doctor need to work on this together.

I hope things do improve for you very soon.

Featuring Experts

Reid Wilson, PhD is an international expert in the treatment of anxiety disorders, with books translated into nine languages. He is author of Don...More

Helpful Tips

Exercise you can doExpert
Exercise is one of the most beneficial self-help techniques we know of today and more and more research is indicating its usefulness in ... More
Was this Helpful?
59 of 79 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.